Top answers from doctors based on your search:
Disclaimer

can a pinched nerve cause tingling in hands and feet

A 41-year-old member asked:
Dr. Ken Starnes
8 years experience General Practice
Feet maybe, hands no: The sciatic nerve runs from the gluteal region (your rear end) down the back of your leg, then branches to innervate the back of the thigh and leg as ... Read More
1
1 comment
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old member asked:
Dr. Prem Gupta
47 years experience neurology
Only if multiple: Possibility of multiple nerves being pinched at the same time is low. Chances of peripheral neuropathy are high to cause bilateral arm and leg tinglin ... Read More
A 40-year-old member asked:
Dr. William Dieck
37 years experience Ophthalmology
No: There is absolutely no correlation between the two.
A 28-year-old female asked:
Dr. Bennett Machanic
51 years experience Neurology
Mechanism of action: The drug does affect numerous neurotransmitters and certainly in some affects acid-base balance (adverse event is metabolic acidosis). Any of these m ... Read More
1
1 thank
A 38-year-old male asked:
Dr. Christina Lenk
27 years experience Neurology
Yes: Levaquin (levofloxacin) can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infreq ... Read More
A female asked:
Dr. Donald Colantino
60 years experience Internal Medicine
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will orde ... Read More
A 40-year-old member asked:
Dr. Joseph Hogan
45 years experience Podiatry
Raynauds: Peripheral neuropathy, homeocysteine deficiency, emobolic phenomenon, aso/pvd, vasospastic phenonmenon (raynaud's).
1
1 thank
A 45-year-old member asked:
Dr. Ronald Krauser
51 years experience Rheumatology
see details: An ANA is a blood test and cannot cause anything. There are certain diseases associated with a positive ANA that can cause these symptoms.
A 33-year-old female asked:
Dr. Bernard Seif
39 years experience Clinical Psychology
Tingle & Num: It is important to get this checked by your doctor. If something neurological he/she can help you identify and treat it. You may be referred to a neu ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month